# SDR 0104466642

- Difficulty date: October 30, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 73,739 hours, 16,575 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found 2 1/4 inch crack in number 3 pylon rear engine mount bulkhead frame assembly. Repaired per EA 66-185922.
